A "kék ember"

Translated title of the contribution: The "Blue man"

Gergely Lakatos, Zoltán Nádházi, Péter Igaz, Károly Rácz

Research output: Contribution to journalArticle

Abstract

The authors present the case of a 63-year-old man who was evaluated for symptoms of lung fibrosis, blue face and epithelopathy affecting both eyes. All these symptoms could be attributed to the adverse effects of amiodarone. Thyroid disorders, which are the most common side-effects of amiodarone treatment were absent. The authors want to draw attention to the potential side effects of amiodarone.

Translated title of the contributionThe "Blue man"
Original languageHungarian
Pages (from-to)2043-2047
Number of pages5
JournalOrvosi hetilap
Volume154
Issue number51
DOIs
Publication statusPublished - Dec 1 2013

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'The "Blue man"'. Together they form a unique fingerprint.

  • Cite this

    Lakatos, G., Nádházi, Z., Igaz, P., & Rácz, K. (2013). A "kék ember". Orvosi hetilap, 154(51), 2043-2047. https://doi.org/10.1556/OH.2013.29775